# SDR USAASB97046

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Part number: 10608215
- Condition: Leaking
- Location: E/E Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 2238 - DURING CLIMB, AIRCRAFT WOULD NOT PRESSURIZE AND RETURNED TO FIELD AT LGA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE E/E DOOR SEAL LEAKING EXCESSIVELY. REPOSITIONED DOOR SEAL PER MM 52-48-41 AND 52-09-12.  PERFORMED LEAK CHECK OF AIRFRAME.  NO LEAKS NOTED.  (X)
